Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 31, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 28, 2016, 11:23 PM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 11:23 PM CDT (04:23 UTC)
- Expired
- Jun 29, 2016, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 195 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
986
WGUS54 KCRP 290423
FFWCRP
TXC479-290730-
/O.NEW.KCRP.FF.W.0031.160629T0423Z-160629T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1123 PM CDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...
* UNTIL 230 AM CDT
* AT 1123 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...LAREDO INTERNATIONAL AIRPORT...DOCTORS HOSPITAL OF LAREDO...
TEXAS A&M INTERNATIONAL UNIVERSITY...LAREDO COMMUNITY COLLEGE...ST
AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COUNTRY CLUB AND UNITED
SOUTH HIGH SCHOOL.
ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2744 9950 2747 9948 2749 9948 2750 9950
2750 9953 2755 9952 2757 9951 2758 9953
2761 9954 2766 9929 2748 9927
$$
HEAVENER1 follow-up statement
970
WGUS74 KCRP 290653
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
153 AM CDT WED JUN 29 2016
TXC479-290702-
/O.CAN.KCRP.FF.W.0031.000000T0000Z-160629T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
153 AM CDT WED JUN 29 2016
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL WEBB COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOOD WATERS HAVE RECEDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.
LAT...LON 2744 9950 2747 9948 2749 9948 2750 9950
2750 9953 2755 9952 2757 9951 2758 9953
2761 9954 2766 9929 2748 9927
$$
HEAVENERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 7:47 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 28, 7:47 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 747 PM CDT TUE JUN 28 2016 .DISCUSSION... Updated evening POPs to mainly focus convection across the northern areas including the Victoria Crossroads, and for the western areas across the Brush Country. Western activity forming ahead/along the seabreeze boundary and should diminish with the loss of heating. The seabreeze along with outflow boundaries from earlier storms across the northern Coastal Bend has led to a stable airmass along the coastal locations which should keep quiet for the next several hours. However, northward along a weak boundary will continue isolated to scattered showers to move into the northern zones where latest meso-analysis shows CAPE values of 1500-2500 J/kg and little to no CIN. With additional outflow boundaries, should see gradual increase in CIN values and diminishing of overall coverage. A few storms may continue to pulse along boundary convergences with strong winds being the biggest concern along with small hail possible. Convection development should then shift focus more across the eastern CWA overnight due to proximity of the weak boundary and midlevel support that will slide into South Texas. Outside of this, tweaked hourly temperature grids to follow trends but did not lower the overnight forecast low. && .PREVIOUS DISCUSSION... /Issued 639 PM CDT TUE JUN 28 2016/ DISCUSSION...See Aviation section for 00Z TAFs. AVIATION...Scattered convection persists early this evening along an outflow boundary from the Mid-Coast northwest to the Hill Country. Showers and thunderstorms near VCT could produce gusty winds with MVFR ceilings and IFR vsbys. Expect diurnally driven convection will diminish by 03Z. Isolated high based showers have formed over the western Brush Country. These could produce strong wind gusts that could affect LRD until 02Z. Otherwise...VFR conditions are expected into the overnight hours. Patchy fog could form again over the inland coastal plains toward daybreak but the environment does not appear to be as favorable as last couple of nights. Placed a tempo group at ALI for MVFR vsbys. Higher moisture over the southeast Texas today will be closer to the region on Wednesday. Expect scattered convection to form over the coastal plains by late morning and spread into the Brush Country in the afternoon. MVFR ceilings/vsbys expected with the convection with VFR conditions prevalent elsewhere. PREVIOUS DISCUSSION... /Issued 358 PM CDT TUE JUN 28 2016/ SHORT TERM (Tonight through Wednesday night)... A mid/upper level ridge is helping to push a weak boundary southward across E TX this afternoon. This boundary is expectd to drift into the NE CWA through the late afternoon/evening hours. PWATs of around 2 inches are pooling along this boundary and combining with strong low level convergence, which is resulting in sct convection. Kept a 30 pop across the NE CWA for this afternoon and evening to account for this convection moving into the VCT Crossroads. Given a drier mid layer, strong wind gusts will be the primary threat from these storms. However, am not expecting severe weather due to some inhibition from the ridge aloft. With the loss of daytime heating, the better chances shift more over the coastal waters by late evening. Chances then increase across the entire CWA by Wed as the weak boundary drifts or stalls across the area. The best chance of tsra's is expected to be along the coastal counties and over the waters through Wed afternoon due to the placement of the deepest moisture and strongest convergence. Therefore went with a 40 POP for those areas. The better tsra chances then shift offshore by Wed night as the mid level ridge builds farther south across S TX. LONG TERM (Thursday through Tuesday)... Deterministic output continues to build the upper ridge over the CWA/MSA during the period which will result in increasing subsidence/drying. NAM deterministic maintains PWAT values near/above normal over the CWA until Saturday. Will reflect the decreasing chance for convection with a forecast of SCT convection over the ERN CWA/MSA Thursday to no significant activity over the CWA/MSA Saturday (generally consistent with GFS ensemble mean QPF/superblend POPs.) The upper pattern transitions (per GFS ensemble mean) to one characterized by a E-W oriented ridge across the SRN CONUS with quasi-zonal flow over the NRN CONUS. This pattern would be conducive to persist onshore flow (SCEC conditions anticipated over the MSA Saturday/Sunday) which may maintain near normal PWAT values over the CWA (GFS deterministic) yet increasing afternoon CIN values/upper ridge may suppress convection (lack of GFS ensemble mean QPF also adds credence.) Thus...no precipitation anticipated Sunday-Tuesday. Anticipate max heat index values at least 105-109F over the CWA. Added patchy fog to early Friday morning to the CNTRL CWA owing to SREF VIS probabilities and physically consistent with drying aloft/near surface moisture. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 75 94 75 93 77 / 20 40 10 20 10 Victoria 74 94 74 93 74 / 40 30 10 20 10 Laredo 77 101 77 100 78 / 20 30 10 10 0 Alice 73 96 73 97 75 / 10 30 10 10 10 Rockport 78 92 78 90 80 / 30 40 20 30 10 Cotulla 75 99 75 99 76 / 20 30 10 10 0 Kingsville 75 94 75 96 76 / 10 30 10 20 10 Navy Corpus 79 91 79 89 80 / 20 40 10 30 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && CB/85...SHORT TERM
Hazardous weather outlook, Jun 28, 9:18 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 918 PM CDT TUE JUN 28 2016 TXZ231>234-241>247-300230- LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 918 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL BEND...VICTORIA CROSSROADS AND THE COASTAL PLAINS OF SOUTH TEXAS. .DAY ONE...TONIGHT ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE LATE EVENING ACROSS THE VICTORIA CROSSROADS AND INLAND COASTAL PLAINS. STRONG WIND GUSTS WILL BE THE PRIMARY STRONG STORM THREAT. ISOLATED TO SCATTERED THUNDERSTORMS MAY REDEVELOP LATE TONIGHT INTO EARLY WEDNESDAY MORNING ALONG THE COASTAL BEND AND INTO THE VICTORIA CROSSROADS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DAILY WEDNESDAY THROUGH THURSDAY. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. ISOLATED AFTERNOON HEAT INDEX VALUES OF 105 TO 109 DEGREES ARE EXPECTED WEDNESDAY AND FRIDAY. AFTERNOON HEAT INDICES OF 105 TO 109 DEGREES WILL BE MORE WIDESPREAD THE 4TH OF JULY WEEKEND, WITH ISOLATED VALUES 110 DEGREES OR MORE FOR AN HOUR OR TWO. THE RIP CURRENT RISK WILL LIKELY INCREASE THIS WEEKEND AND INTO EARLY NEXT WEEK, AS ONSHORE FLOW BECOMES MORE MODERATE TO POSSIBLY STRONG, RESULTING IN INCREASING SWELL HEIGHTS AND PERIODS AND AT LEAST A MODERATE RISK OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-300230- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 918 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT INTO EARLY WEDNESDAY MORNING ACROSS THE BAYS AND GULF WATERS...ESPECIALLY NORTH AND EAST OF PORT ARANSAS. A FEW MAY BECOME STRONG WITH STRONG WINDS BEING THE PRIMARY STRONG STORM THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ229-230-239-240-300230- LA SALLE-MCMULLEN-WEBB-DUVAL- 918 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE BRUSH COUNTRY. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE LATE EVENING HOURS. A FEW STORMS MAY BECOME STRONG WITH STRONG WIND GUSTS AS THE PRIMARY STRONG STORM THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. ISOLATED AFTERNOON HEAT INDEX VALUES OF 105 TO 109 DEGREES ARE EXPECTED WEDNESDAY AND FRIDAY. AFTERNOON HEAT INDICES OF 105 TO 109 DEGREES WILL BE MORE WIDESPREAD THIS 4TH OF JULY WEEKEND, WITH ISOLATED VALUES 110 DEGREES OR MORE FOR AN HOUR OR TWO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 28, 6:23 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
623 PM CDT TUE JUN 28 2016
TXZ234-290000-
VICTORIA-
623 PM CDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN VICTORIA COUNTY...
AT 622 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORDTRAN...OR 13
MILES NORTH OF VICTORIA...MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORDTRAN AND NURSERY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2906 9694 2905 9690 2889 9696 2892 9723
2910 9698
TIME...MOT...LOC 2322Z 020DEG 14KT 2901 9706
CBSpecial weather statement, Jun 28, 7:19 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
719 PM CDT TUE JUN 28 2016
TXZ233-290045-
GOLIAD-
719 PM CDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GOLIAD COUNTY...
AT 718 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST WEST OF
GOLIAD...MOVING SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLIAD...BERCLAIR AND CHARCO.
LAT...LON 2873 9727 2850 9755 2852 9756 2853 9760
2867 9778 2886 9749
TIME...MOT...LOC 0018Z 042DEG 19KT 2866 9747
TMTSpecial weather statement, Jun 28, 8:23 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
823 PM CDT TUE JUN 28 2016
TXZ232-233-290145-
BEE-GOLIAD-
823 PM CDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BEE AND WEST CENTRAL
GOLIAD COUNTIES...
AT 822 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
PETTUS...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MINERAL...TULSITA...NORMANNA...TULETA AND PETTUS.
LAT...LON 2852 9760 2836 9780 2862 9795 2867 9782
2867 9781 2868 9779 2867 9778 2872 9771
TIME...MOT...LOC 0122Z 062DEG 7KT 2858 9773
TMTSpecial weather statement, Jun 28, 8:52 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 852 PM CDT TUE JUN 28 2016 TXZ231-232-241-244-290215- BEE-SAN PATRICIO-JIM WELLS-LIVE OAK- 852 PM CDT TUE JUN 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO... SOUTHEASTERN LIVE OAK...SOUTHWESTERN BEE AND NORTHEASTERN JIM WELLS COUNTIES... AT 850 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARGENTA...OR 7 MILES NORTH OF MATHIS...MOVING SOUTHWEST AT 20 MPH. THIS STORM IS EXPECTED TO MOVE ACROSS LAKE CORPUS CHRISTI. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MATHIS...LAKE CITY...MOUNT LUCAS...ARGENTA...LAGARTO...DINERO...SANDIA... TYNAN...LAKESIDE...LAKE CORPUS CHRISTI AND PERNITAS POINT. IF YOU ARE ON OR NEAR LAKE CORPUS CHRISTI...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. LAT...LON 2835 9782 2820 9763 2797 9792 2820 9820 TIME...MOT...LOC 0150Z 039DEG 19KT 2820 9784 TMT
Special weather statement, Jun 28, 10:52 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1052 PM CDT TUE JUN 28 2016
TXZ239-290430-
WEBB-
1052 PM CDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBB COUNTY...
AT 1051 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAREDO
INTERNATIONAL AIRPORT...OR NEAR LAREDO...MOVING SOUTHWEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...LAREDO INTERNATIONAL AIRPORT...RANCHITOS
LAS LOMAS...DOCTORS HOSPITAL OF LAREDO...TEXAS A&M INTERNATIONAL
UNIVERSITY...RIO BRAVO--EL CENIZO...LAREDO COMMUNITY COLLEGE...ST
AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COUNTRY CLUB AND UNITED
SOUTH HIGH SCHOOL.
LAT...LON 2732 9954 2734 9951 2735 9951 2741 9949
2745 9950 2749 9948 2750 9950 2750 9953
2757 9951 2758 9953 2761 9954 2774 9928
2755 9913 2730 9950 2730 9953
TIME...MOT...LOC 0351Z 052DEG 21KT 2754 9943
TMTLocal storm report, Jun 28, 11:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1116 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND GST 2 ENE LAREDO 27.54N 99.46W
06/28/2016 M52 MPH WEBB TX ASOS
MEASURED AT KLRD.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:19 PM CDT | Special Weather Statement | CRP | Goliad | 26 min |
| Jun 28, 8:23 PM CDT | Special Weather Statement | CRP | Bee | 22 min |
| Jun 28, 8:52 PM CDT | Special Weather Statement | CRP | Live Oak | 23 min |
| Jun 28, 10:52 PM CDT | Special Weather Statement | CRP | Webb | 38 min |
| Jun 28, 11:13 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Jun 29, 4:40 PM CDT | Special Weather Statement | CRP | Nueces | 50 min |
| Jun 29, 5:03 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 24 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.